# SDR DALA2025071405272

- Difficulty date: July 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 126,955 hours, 18,349 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 0185 2L DOOR SLIDE ARMED INDICATING LIGHT INOP ON FWD FLT ATT PANEL. CORRECTIVE ACTION: RELAMPED ARMED LIGHT ON FLIGHT ATT PANEL FOR DOOR 2 LEFT PER B767-300AMM 33-16. (1073047).
